RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2015, Volume 15, Issue 1, Pages 54–62 (Mi vngu362)  

Computable families of sets in Ershov hierarchy without principal numberings

S. S. Ospichev

Novosibirsk State University

Abstract: There was constructed example of computable family of sets without $\Sigma^{-1}_{a}$-principal numberings, for any $a\in\mathcal{O}$.

Keywords: computable numbering, Ershov hierarchy.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00376
Ministry of Education and Science of the Russian Federation НШ-860.2014.1


Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 215:4, 529–536

Document Type: Article
UDC: 510.10+510.57
Received: 28.01.2013

Citation: S. S. Ospichev, “Computable families of sets in Ershov hierarchy without principal numberings”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:1 (2015), 54–62; J. Math. Sci., 215:4 (2016), 529–536

Citation in format AMSBIB
\Bibitem{Osp15}
\by S.~S.~Ospichev
\paper Computable families of sets in Ershov hierarchy without principal numberings
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2015
\vol 15
\issue 1
\pages 54--62
\mathnet{http://mi.mathnet.ru/vngu362}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 215
\issue 4
\pages 529--536
\crossref{https://doi.org/10.1007/s10958-016-2857-3}


Linking options:
  • http://mi.mathnet.ru/eng/vngu362
  • http://mi.mathnet.ru/eng/vngu/v15/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:101
    Full text:18
    References:16
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019